DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more



Clofarabine-induced capillary leak syndrome in a child with refractory acute lymphoblastic leukemia.

Author(s): Baytan B, Ozdemir O, Gunes AM, Donmez O

Affiliation(s): Departments of Pediatric Hematology, Uludag University, Bursa, Turkey. baytanbirol@yahoo.com

Publication date & source: 2010-03, J Pediatr Hematol Oncol., 32(2):144-6.

Publication type: Case Reports

Clofarabine has significant efficiency in children with relapsed or refractory leukemia. In previous pediatric trials, various adverse effects have been described. In this case, we report a child with refractory acute lymphoblastic leukemia who developed fatal capillary leak syndrome during clofarabine therapy.

Page last updated: 2010-10-05

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017